# SDR REXA2018020500092

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 30,158 hours, 28,966 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE DURING TAKEOFF,  NOSE STAYED DOWN & LOCKED.   NOSE GEAR DOORS OPEN.  REMOVED AND REPLACED THE OLEO SENSOR PS14 BRACKET IAW CMM 32-20-04. REINSTALLED PS14 SENSOR AND RIGGED IAW IAW AMM 32-61-05.
